Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHarris, A. G.en
dc.identifier.citationInternational Journal of Mathematics. 9(3):277-293en
dc.titleSingular loci in holomorphic familiesen
dc.typeJournal articleen
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.